# SDR SWAA2021031148793

- Difficulty date: February 13, 2021
- Submitted: March 11, 2021
- Operation: Air carrier
- Aircraft: N8609A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36893
- Aircraft time: 27,982 hours, 12,196 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H TRANSITION ANGLE;STA 500B+10 TO STA 500F+ NEEDS REPAIR / REPLACEMENT DUE TO CORROSION DAMAGE OUT OF LIMITS. REF NON-ROUTINE CARDS D177479;D177481 / REPAIRED TRANS. ANGLE (LEFT) STA. 500B +10 TO STA. 500F+10 IAW SRM 53-00-53-2R-5 AND EA 21-153-00430.
